Affordable Access

Access to the full text

Trigonometric Fourier series and Walsh-Fourier series with lacunary sequence of partial sums

Authors
  • Bloshanskaya, S. K.1
  • Bloshanskii, I. L.2
  • Lifantseva, O. V.2
  • 1 Moscow Institute of Physical Engineering, Moscow, Russia , Moscow (Russia)
  • 2 Moscow State Regional University, Moscow, Russia , Moscow (Russia)
Type
Published Article
Journal
Mathematical Notes
Publisher
SP MAIK Nauka/Interperiodica
Publication Date
Jan 01, 2013
Volume
93
Issue
1-2
Pages
332–336
Identifiers
DOI: 10.1134/S0001434613010367
Source
Springer Nature
Keywords
License
Yellow
Report this publication

Statistics

Seen <100 times